# SDR CALA2015052100412

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 56,100 hours, 19,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A37212
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STATION 193 BETWEEN STRINGER 20R & 21R HAS TOOLING DENT AROUND RIVET THAT WAS REPLACED.  MEASURES 1" IN DIAMETER & .047 IN DEPTH.  IAW SRM 53-00-01 AD 5 FIG 102 SH 6 IS OUT OF LIMITS Y RATIO 21.27.  REPAIRED IAW SRM 53-00-01 REP 6.
